Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 99, NWS St. Louis, MO

April 1, 2008Reynolds County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 1, 2008, 2:45 AM CDT for Reynolds County, Missouri. It took effect at Apr 1, 2008, 5:18 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2008, 2:45 AM CDT (07:45 UTC)
In effect from
Apr 1, 2008, 5:18 AM CDT
Expired
Apr 2, 2008, 7:53 AM CDT
In force
27 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 10.03 ft at Apr 1, 2008, 12:00 PM CDT.

actionminormoderate5101504/0104/0204/03
Action stage
6 ft
Minor stage
8 ft
Moderate stage
15 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 010743
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
245 AM CDT TUE APR 1 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION THE 
PAST 24 HOURS. 

HEAVY RAIN COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-020742-
/O.NEW.KLSX.FL.W.0099.080401T1200Z-080403T0600Z/
/ANNM7.1.ER.080401T1200Z.080401T1800Z.080402T0600Z.NO/
243 AM CDT TUE APR 01 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THIS MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  1:45 AM TUESDAY THE STAGE WAS 7.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 8.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 8.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

BLACK RIVER
  ANNAPOLIS         8    7.4       7.2    5.4    4.8    4.5
5 follow-up statements
000 
WGUS83 KLSX 011019
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
515 AM CDT TUE APR 1 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

HEAVY RAIN COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-021019-
/O.EXT.KLSX.FL.W.0099.080401T1018Z-080403T1800Z/
/ANNM7.1.ER.080401T0850Z.080401T1800Z.080402T1800Z.NO/
519 AM CDT TUE APR 01 2008

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* FROM EARLY THIS MORNING TO THURSDAY AFTERNOON...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  4:45 AM TUESDAY THE STAGE WAS 8.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.5 FEET BY THIS 
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY 
  AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

BLACK RIVER
  ANNAPOLIS         8    8.3       8.6    6.7    5.4    4.7
000 
WGUS43 KLSX 011341
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
841 AM CDT TUE APR 01 2008

   ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
   MISSOURI...
 
   THE BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

.THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAINFALL...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-021341-
/O.CON.KLSX.FL.W.0099.000000T0000Z-080403T1800Z/
/ANNM7.1.ER.080401T0850Z.080401T1800Z.080402T1800Z.NO/
841 AM CDT TUE APR 01 2008

THE FLOOD WARNING CONTINUES FOR 
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY.
* AT  7:45 AM TUESDAY THE STAGE WAS 9.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THIS
  AFTERNOON AND FALL BELOW FLOOD STAGE WEDNESDAY AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

BLACK RIVER
  ANNAPOLIS         8    9.4       8.6    6.8    5.8    5.3    5.1
000 
WGUS83 KLSX 011849
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CDT TUE APR 01 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 


     .THIS FLOOD WARNING IS A RESULT OF EXCESSIVE RAIN...


HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-021849-
/O.CON.KLSX.FL.W.0099.000000T0000Z-080403T1800Z/
/ANNM7.1.ER.080401T0850Z.080401T1715Z.080402T1800Z.NO/
149 PM CDT TUE APR 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL WEDNESDAY AFTERNOON.
* AT 12:45 PM TUESDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL FALL BELOW 
  FLOOD STAGE BY EARLY AFTERNOON ON WEDNESDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

BLACK RIVER
  ANNAPOLIS         8   10.0       8.7    6.8    5.9    5.5    5.2
000 
WGUS83 KLSX 020155
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT TUE APR 01 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES ACROSS THE BASIN THAT
FELL ON MONDAY...

ADDITIONAL RAINS ARE ANTICIPATED ON THURSDAY ACROSS THE BASIN WHICH
MAY LEAD TO ALTERATIONS IN THE RIVER FORECAST.

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-030155-
/O.EXT.KLSX.FL.W.0099.000000T0000Z-080403T0900Z/
/ANNM7.1.ER.080401T0850Z.080401T1715Z.080402T0900Z.NO/
855 PM CDT TUE APR 01 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM TUESDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/02  04/03  04/04  04/05  04/06

BLACK RIVER
  ANNAPOLIS         8    8.5       7.7    6.1    5.4    5.2    5.2
000 
WGUS83 KLSX 021253
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
753 AM CDT WED APR 02 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

    THE BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY

       THIS WILL BE THE LAST STATEMENT FOR THIS EVENT



SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC179-021323-
/O.CAN.KLSX.FL.W.0099.000000T0000Z-080403T0900Z/
/ANNM7.1.ER.080401T0850Z.080401T1715Z.080402T0533Z.NO/
753 AM CDT WED APR 02 2008


THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER NEAR ANNAPOLIS.
* AT 6:45 AM WEDNESDAY THE STAGE WAS 7.4 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 12:33 AM WEDNESDAY.
* FLOOD STAGE IS 8.0 FEET. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   04/03  04/04  04/05  04/06  04/07

BLACK RIVER
  ANNAPOLIS         8    7.4       6.5    5.6    5.3    5.1    5.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 31, 11:16 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Mar 31, 11:16 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CDT MON MAR 31 2008

.UPDATE...
DOME OF COLD AIR HAS ACCELERATED TSRA COMPLEX ACR AREA...ENDING
THE HEAVY RAIN THRT SOONER THAN ERYR EXPECTED. FFA STATEMENTS HAS
BEEN HIGHLIGHTING THIS FACT...AND AM CLEARING COUNTIES AS SOON AS
THE 40 DBZ ECHO EXITS A COUNTY.

UPDATE REFLECT ABV THINKING...ALTHO AM HOLDING ONTO A CHC OF TSRA
UNTIL FROPA.

INCIDENTALLY...SEE CLIMATE SECTION BELOW.

TRUETT

&&

.DISCUSSION...
IMPRESSIVE WALL OF CNVTN FROM SW CORNER OF MO THRU STL TO NEAR TAZ
WL CONT TO MARCH ESE THIS EVE. PRIMARLY SVR WX THRT WL CERTAINLY BE
ALG AND S OF THE LINE WHERE STORMS WL BE FUELED BY MLCAPES IN THE
1000-1400 J/KG RANGE AND FAVORABLE WIND FIELDS. HWVR...NOT TOTALLY
CERTAIN THAT N PORTIONS OF THE CWA...CURRENTLY NOT IN A WATCH...ARE
TOTALLY OUT OF THE WOODS WITH RESPECT FOR SVR WX. ALTHO STORMS
FURTHER S ARE CERTAINLY INTERCEPTING BEST INSTABILITY...WIND
PROFILES ARE CERTAINLY SUPPORTIVE OF DISCRETE STORMS AND ROTATING
UPDRAFTS IF THE STORMS CAN SUSTAIN THEMSELVES. SO WE WL CONT TO
CAREFULLY MONITOR CNVTN FORMING ALG CDFNT FROM NR LWD-LXT.

OF COURSE OTHER CONCERN IS FLOODING...AND IT CERTAINLY APRS THAT
RAINS FROM 1-2 INCHES ARE NOT OUT OF THE QUESTION FROM NOW THRU 06Z
ALG AND S OF A VIH-3LF LN. INITIALLY FLASH FLOODING WL BE A
CONCERN...WITH RUNOFF TRANSLATING TO RISING RIVER LVLS TNGT AND
INTO TUE. WETTEST MARCH RECORD OF 8.25 INCHES SET BACK IN 1897
APRS TO BE IN SERIOUS JEOPARDY.

ALL HEADLINES WL RMN AS IS FOR NOW...AND WL CLEAR AREAS AS CNVTN
MOVES OUT.

FORTUNATELY...MOST OF THE SGFNT RAINFALL SHUD END OVR SE PORTION OF
THE CWA SHORTLY AFTER 06Z...WITH DRY WX RETURNING FOR TUE-WED.  THE
BAD NEWS IS THAT BOTH THE WRF/NAM AND GFS ARE FOLLOWING ERYR MEDIUM
RANGE MODEL TRENDS OF FCSTG YET ANOTHER STG STORM SYSTEM INTO THE
AREA FOR WED NGT-THU-AND INTO THU NGT.  WITH BAROCLINICITY DRAPED
OVR S MO...RETURN FLOW AHD OF THAT SYSTEM WL MEAN MORE WET WX...AND
PERHAPS ANOTHER CHC OF HVY RAIN AS RETURN FLOW SHOULD BE MOISTURE
LADEN.  WILL BE ISSUING ANOTHER ESF FOR THIS THREAT WITH AFTN FCST
PKG.

ALTHOUGH MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE ONSET
OF HVY RAIN THRT IN THE WED NGT-THU TIME FRAME THEY VARY A GREAT
DEAL ON WHEN THE RAIN CHCS MAY END. FOR 2 DAYS MODELS HV BEEN
INDICATING TWO SHORTWAVES IN THE WED NGT-FRI TIME FRAME...WITH THE
GFS LOCKING ONTO THE LEAD SHTWV AS THE DRIVING MECHANISM FOR SFC
SYS...WHILE ECMWF IS FOCUSING MAIN ENERGY WITH SECOND TROF. FOR
NOW HAVE STAYED WITH THE FASTER GFS SFC FCST...BUT DID HANG ONTO
A CHC OF PCPN INTO FRI FOR ELEVATED SHWRS AND ISOLD T.

TRUETT

&&

.AVIATION...
FOR THE 06Z TAFS...

COLD FRONT HAS MOVED EAST OF ALL TAF SITES...WITH MVFR CEILINGS
AND GUSTY NORTHWEST WINDS EXPECTED IN ITS WAKE OVERNIGHT. SHOULD
SEE CEILINGS GRADUALLY RISE TOMORROW...BUT BELIEVE WE WILL SEE A
BKN SKY THROUGH AT LEAST EARLY AFTERNOON. SKY SHOULD CLEAR AND
WINDS WILL BECOME LIGHT AND VARIABLE TUESDAY NIGHT AS HIGH
PRESSURE BUILDS ACROSS THE AREA.

CVKING

&&

.CLIMATE...
STL EXPERIENCED ITS WETTEST MARCH ON RECORD...8.40 INCHES.
PREVIOUS MARK 8.25 IN 1897.

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 31, 11:03 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CDT MON MAR 31 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1103 PM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...OVERNIGHT

RUNOFF FROM THE THUNDERSTORMS THAT MOVED ACROSS THE REGION THIS
AFTERNOON AND EVENING WILL CONTINUE TO CAUSE STANDING WATER AND
MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY LOW WATER
CROSSINGS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY WEDNESDAY NIGHT THROUGH THURSDAY
NIGHT...WITH A THREAT OF EXCESSIVE RAINFALL AND ADDITIONAL
FLOODING ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. PLEASE
REFER TO THE HYDROLOGIC OUTLOOK PRODUCT (STLESFLSX) FOR MORE
INFORMATION.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...SOME OF THE
THUNDERSTORMS COULD BE SEVERE THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Mar 31, 8:48 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            DUTZOW                  38.61N 90.99W
03/31/2008                   WARREN             MO   LAW ENFORCEMENT

            HIGHWAY TT - 1 TO 2 MILES NORTHEAST OF DUTZOW REMAINS
            CLOSED.

&&

RPRZYBYLINSKI
Local storm report, Mar 31, 8:51 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FLOOD            7 SW NEW HAVEN          38.54N 91.31W
03/31/2008                   FRANKLIN           MO   LAW ENFORCEMENT

            STONE CHURCH ROAD AT BOEUF CREEK REMAINS CLOSED.

&&

RPRZYBYLINSKI
Local storm report, Mar 31, 9:29 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST STURGEON                39.23N 92.28W
03/31/2008  U0.00 MPH        BOONE              MO   FIRE DEPT/RESCUE

            HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.

1125 AM     NON-TSTM WND GST MADISON                 39.47N 92.21W
03/31/2008  U0.00 MPH        MONROE             MO   TRAINED SPOTTER

            SEMI OVER TURNED DUE TO WIND ON HIGHWAY 24 NEAR MADISON
            MISSOURI. WIND SPEED IS UNKNOWN

1125 AM     NON-TSTM WND GST MADISON                 39.47N 92.21W
03/31/2008  E0.00 MPH        MONROE             MO   TRAINED SPOTTER

            TRACKER-TRAILER-SEMI BLOWN OVER ON HIGHWAY 24 NEAR
            MADISON MISSOURI. WIND SPEED UNKNOWN.

1125 AM     NON-TSTM WND GST MADISON                 39.47N 92.21W
03/31/2008  U0.00 MPH        MONROE             MO   TRAINED SPOTTER

            TRACKER TRAILER SEMI OVERTURNED ON HIGHWAY 24 NEAR
            MADISON MISSOURI.

1130 AM     NON-TSTM WND GST SHELBINA                39.69N 92.04W
03/31/2008  U0.00 MPH        SHELBY             MO   TRAINED SPOTTER

            POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
            BENDING DUE TO WIND SPEED.

1150 AM     NON-TSTM WND GST PALMYRA                 39.80N 91.52W
03/31/2008  U0.00 MPH        MARION             MO   FIRE DEPT/RESCUE

            SHINGLES AND SIDING BLOWN OFF HOUSE.

1200 PM     NON-TSTM WND GST HANNIBAL                39.71N 91.38W
03/31/2008  U0.00 MPH        MARION             MO   LAW ENFORCEMENT

            SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
            THE SOUTHERN EDGE OF HANNIBAL.

1249 PM     NON-TSTM WND GST MADISON                 38.68N 90.15W
03/31/2008  U0.00 MPH        MADISON            IL   TRAINED SPOTTER

0149 PM     HAIL             DUTZOW                  38.61N 90.99W
03/31/2008  E0.50 INCH       WARREN             MO   TRAINED SPOTTER

0245 PM     FLASH FLOOD      META                    38.31N 92.17W
03/31/2008                   OSAGE              MO   EMERGENCY MNGR

            COUNTY ROADS 508 AND 542 IN META AREA CLOSED BECAUSE OF
            HIGH WATER.

0247 PM     FLASH FLOOD      3 S BLAND               38.26N 91.63W
03/31/2008                   GASCONADE          MO   EMERGENCY MNGR

            WATER OVER ROAD NEAR INTERSECTION OF HIGHWAYS B AND C.
            ROAD NOT CLOSED AT THIS TIME.

0328 PM     FLASH FLOOD      JEFFERSON CITY          38.57N 92.19W
03/31/2008                   COLE               MO   LAW ENFORCEMENT

            CREEKS IN THE CITY ARE NEAR BANKFULL. SOME PONDING ON
            CITY STREETS.

0339 PM     FLASH FLOOD      2 E MOUNT STERLING      38.47N 91.58W
03/31/2008                   GASCONADE          MO   EMERGENCY MNGR

            WATER FLOWING OVER U.S. HIGHWAY 50...1 TO 2 MILES EAST OF
            TOWN. HIGHWAY IS STILL PASSABLE.

0352 PM     FLASH FLOOD      3 SW NEW HAVEN          38.58N 91.26W
03/31/2008                   FRANKLIN           MO   TRAINED SPOTTER

            DEEMOUNT ROAD...DEEMOUNT SCHOOL ROAD...DETMOLD ROAD AND
            HOEMANN ROAD ALL CLOSED BECAUSE OF AT LEAST ONE FOOT OF
            WATER.

0356 PM     FLASH FLOOD      OFALLON                38.78N 90.71W
03/31/2008                   ST. CHARLES        MO   LAW ENFORCEMENT

            WATER IS OVER ROAD AT INTERSECTION OF T.R. HUGHES AND
            HIGHWAY 97.

0421 PM     FLASH FLOOD      OWENSVILLE              38.35N 91.50W
03/31/2008                   GASCONADE          MO   EMERGENCY MNGR

            PIEZUCK ROAD AND HIGHWAY 19 CLOSED ON NORTH SIDE OF
            OWENSVILLE. KINGS HIGHWAY IN MOUNT STERLING AS WELL AS
            MOORE ROAD AND HIGHWAY 19 IN BAY ALSO REPORTED CLOSED.

0425 PM     FLASH FLOOD      7 S NEW HAVEN           38.51N 91.22W
03/31/2008                   FRANKLIN           MO   TRAINED SPOTTER

            WATER OVER HIGHWAY C 1 TO 3 MILES NORTH OF U.S. HIGHWAY
            50.

0450 PM     TSTM WND DMG     2 SW VALMEYER           38.28N 90.34W
03/31/2008                   MONROE             IL   EMERGENCY MNGR

            GARAGE DAMAGED IN THE TOWN OF HARRISONVILLE.

0450 PM     NON-TSTM WND DMG 2 SSW KINGSTON          39.79N 91.04W
03/31/2008                   ADAMS              IL   TRAINED SPOTTER

            DAMAGE TO ROOFS OF TWO MACHINE SHEDS.

0455 PM     TSTM WND DMG     MAEYSTOWN               38.23N 90.23W
03/31/2008                   MONROE             IL   EMERGENCY MNGR

            FOUR TREES DOWN IN MAYESTOWN.

0535 PM     FLASH FLOOD      1 S CUBA                38.05N 91.40W
03/31/2008                   CRAWFORD           MO   AMATEUR RADIO

            HIGHWAY 19 CLOSED.

0605 PM     FLASH FLOOD      DUTZOW                  38.61N 90.99W
03/31/2008                   WARREN             MO   LAW ENFORCEMENT

            HIGHWAY TT 1/2 MILE NORTH OF DUTZOW IS CLOSED BECAUSE OF
            HIGH WATER. SEVERAL SECONDARY ROADS OVER SOUTHERN WARREN
            COUNTY ARE ALSO CLOSED.

0615 PM     FLASH FLOOD      2 S FORISTELL           38.79N 90.96W
03/31/2008                   ST. CHARLES        MO   LAW ENFORCEMENT

            HIGHWAY T 1.5 MILES SOUTH OF FORISTELL IS CLOSED DUE TO
            HIGH WATER NEAR PERUQUE CREEK.

0645 PM     FLASH FLOOD      1 N LINN                38.50N 91.84W
03/31/2008                   OSAGE              MO   LAW ENFORCEMENT

            HIGHWAY W 1 MILE NORTH OF LINN CLOSED BECAUSE OF HIGH
            WATER.

0645 PM     FLASH FLOOD      2 W OWENSVILLE          38.35N 91.53W
03/31/2008                   GASCONADE          MO   LAW ENFORCEMENT

            HIGHWAY Y 2 MILES WEST OF OWENSVILLE CLOSED BECAUSE OF
            HIGH WATER.

0650 PM     FLASH FLOOD      3 W KOELTZTOWN          38.32N 92.10W
03/31/2008                   OSAGE              MO   LAW ENFORCEMENT

            HIGHWAY P 3 MILES WEST OF KOELTZTOWN CLOSED BECAUSE OF
            HIGH WATER.

0710 PM     FLASH FLOOD      BOURBON                 38.15N 91.25W
03/31/2008                   CRAWFORD           MO   LAW ENFORCEMENT

            HIGHWAY C WEST OF BOURBON CLOSED BECAUSE OF HIGH WATER.
            HIGHWAY N...7 TO 8 MILES SOUTHEAST OF BOURBON ALSO CLOSED
            BECAUSE OF HIGH WATER BY BLUE SPRINGS CREEK.

0725 PM     FLASH FLOOD      OFALLON                38.78N 90.71W
03/31/2008                   ST. CHARLES        MO   TRAINED SPOTTER

            3.02 INCHES OF RAINFALL REPORTED. WATER IS OVER HIGHWAY N
            BETWEEN HIGHWAY K AND WIESE ROAD.

0740 PM     FLOOD            4 SW OKAWVILLE          38.39N 89.60W
03/31/2008                   WASHINGTON         IL   LAW ENFORCEMENT

            WATER OVER PRIMEROSE ROAD NORTHEAST OF VENEDY IL. ELKHORN
            CREEK IS OUT OF ITS BANKS.

0810 PM     FLOOD            SALEM                   38.63N 88.95W
03/31/2008                   MARION             IL   EMERGENCY MNGR

            SEVERAL COUNTY ROADS BETWEEN SALEM AND CENTRALIA IL ARE
            UNDER WATER. A FEW SECONDARY ROADS ARE CLOSED IN THIS
            AREA.

0840 PM     FLOOD            DUTZOW                  38.61N 90.99W
03/31/2008                   WARREN             MO   LAW ENFORCEMENT

            HIGHWAY TT - 1 TO 2 MILES NORTHEAST OF DUTZOW REMAINS
            CLOSED.

0842 PM     FLOOD            7 SW NEW HAVEN          38.54N 91.31W
03/31/2008                   FRANKLIN           MO   LAW ENFORCEMENT

            STONE CHURCH ROAD AT BOEUF CREEK REMAINS CLOSED.

&&

RPRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:17 PM CDTRiver Flood WarningLSXGasconade, Montgomery40 hr
Mar 31, 10:51 PM CDTRiver Flood WarningLSXCrawford37 hr
Mar 31, 10:51 PM CDTRiver Flood WarningLSXCrawford, Washington45 hr
Apr 1, 8:34 AM CDTRiver Flood WarningLSXLincoln5 hr
Apr 1, 4:17 PM CDTFlash Flood WatchLSXCrawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more60 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.